Intro | Search taxa | Taxon tree | Sources | Webservice | Statistics | Editors | Log in

RAS name details

Perkinsiana littoralis (Hartman, 1967)

174569  (urn:lsid:marinespecies.org:taxname:174569)

 unaccepted (superseded subsequent recombination of subjective synonym)
Species
marine, brackish, fresh, terrestrial
recent only
(of Potamethus littoralis Hartman, 1967) Hartman, Olga. (1967). Polychaetous annelids collected by the USNS Eltanin and Staten Island cruises, chiefly from Antarctic Seas. <em>Allan Hancock Monographs in Marine Biology.</em> 2: 1-387. [details]  Available for editors  PDF available 
Read, G.; Fauchald, K. (Ed.) (2021). World Polychaeta database. Perkinsiana littoralis (Hartman, 1967). Accessed through: RAS (Eds.) (2021) Register of Antarctic Species at: http://ras.biodiversity.aq/aphia.php?p=taxdetails&id=174569 on 2022-08-19
RAS (Eds.) (2022). Register of Antarctic Species. Perkinsiana littoralis (Hartman, 1967). Accessed at: https://ras.biodiversity.aq/aphia.php?p=taxdetails&id=174569 on 2022-08-19
Date
action
by
2005-07-14 08:59:00Z
created
2008-03-26 11:36:43Z
changed
2017-07-02 20:49:35Z
changed

original description  (of Potamethus littoralis Hartman, 1967) Hartman, Olga. (1967). Polychaetous annelids collected by the USNS Eltanin and Staten Island cruises, chiefly from Antarctic Seas. <em>Allan Hancock Monographs in Marine Biology.</em> 2: 1-387. [details]  Available for editors  PDF available 

basis of record Clarke, A.; Johnston, N.M. (2003). Antarctic marine benthic diversity. <i>Oceanography and Marine Biology: an Annual Review</i>. 41: 47-114. (look up in IMIS[details]   

source of synonymy Tovar-Hernández, María Ana; de León-González, Jesús Ángel; Bybee, David R. (2017). Sabellid worms from the Patagonian Shelf and Humboldt Current System (Annelida, Sabellidae): Phyllis Knight-Jones' and José María Orensanz's collections. <em>Zootaxa.</em> 4283(1): 1-64., available online at http://mapress.com/j/zt/article/view/zootaxa.4283.1.1
page(s): 43, 47; note: to P. magalhaensis [details]  Available for editors  PDF available 

redescription Giangrande, A. and Gambi, M.C. 1997. The genus Perkinsiana (Polychaeta, Sabellidae) from Antarctica, with descriptions of the new species P. milae and P. borsibrunoi. Zoologica Scripta, 26(3): 267-278. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2022-08-19 · contact: Anton Van de Putte